BibTeX record: journals/mcs/Leblond05

download as .bib file

@article{DBLP:journals/mcs/Leblond05,
  author    = {H. Leblond},
  title     = {The KdV hierarchy and the propagation of solitons on very long distances.},
  journal   = {Mathematics and Computers in Simulation},
  year      = {2005},
  volume    = {69},
  number    = {3-4},
  pages     = {368--377},
  url       = {http://dx.doi.org/10.1016/j.matcom.2005.01.010},
  doi       = {10.1016/j.matcom.2005.01.010},
  timestamp = {Wed, 03 Sep 2014 09:50:12 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mcs/Leblond05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}